# SDR RAIA0012054

- Difficulty date: December 22, 2000
- Submitted: December 26, 2000
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 12,384 hours, 10,972 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Terminal
- Condition: Loose
- Location: Rt I/B
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5414-EWR-DURING TAXI OUT RIGHT HAND INTIGRATED ELECTRONIC CONTROL (IEC) FAILED. MAINTENANCE FOUND LOOSE TERMINAL END ON RIGHT HAND ENGINE INBOARD CHROMEL LEAD. MAINTENANCE SECURED TERMINAL END AS REQUIRED IAW ALLIIED SIGNAL OWMM 72-00-00.
